# SDR HEEA064709

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 407310100103
- Condition: Separating
- Location: Main Rotor
- Part time: 2,408 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPENER SEPARATING.  SERIAL NUMBERS REMOVED ARE LK-3385, LK-3349, LK-3328 AND LK-3356.  REPLACED WITH SERIAL NUMBERS LK-7359, LK-7386, LK-7430 AND LK-7402.
